# SDR DATA20240617001

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N415TG
- Make and model: Cessna 208B
- Aircraft serial: 208B0089
- Aircraft time: 14,450 hours, 24,301 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: UNKNOWN
- Condition: Burned
- Location: A/C Compressor
- Component: A/C Compressor, Cessna
- Component part number: SD5H18S6667
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN THE COCKPIT. CREW DIVERTED TO STT AIRPORT. MAINTENANCE TRACED THE ISSUE TO THE AIR CONDITIONING COMPRESSOR BELT WHICH WAS REPLACED. SUBSEQUENTLY THE AIR CONDITIONING COMPRESSOR WAS FOUND TO BE SEIZED CAUSING THE BELT FAILURE.
